# SDR SWIA202161798

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 38,572 hours, 24,548 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, O
- Precautionary procedure: K

## Discrepancy

L WINDSHIELD HEAT CAUTION IN CRUISE. RAN QRH MESSAGE CLEARED. NOTICED CRACK IN L WINDSHIELD SHORTLY AFTER.   (FLIGHT 3596 - FILED CLOSED) PLEASE REFERENCE AML 762372 FOR REMOVAL AND INSTALLATION OF LH WINDSHIELD.  PERFORMED PRESURIZATION AND LEAK CHECKS. REF AMM 21-31-00. ALL CHECKS GOOD NO LEAKS.
